Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 94, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Apr 22, 2011, 10:08 PM CDT for 4 counties in Illinois; 6 counties in Kentucky. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2011, 10:08 PM CDT (03:08 UTC)
- Expired
- Apr 22, 2011, 10:30 PM CDT
- In force
- 22 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Gallatin County, IL, Hardin County, IL, Massac County, IL, Pope County, IL, Caldwell County, KY, Crittenden County, KY, Livingston County, KY, Lyon County, KY, Union County, KY, Webster County, KY
The radar
The Paducah radar (KPAH), 65 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 10:24 PM CDT | TSTM WND DMG | Golconda, IL | TREE FELL ON A HOUSE AT INTERSECTION OF ILLINOIS AND COLUMBUS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 5:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
479 WUUS53 KPAH 230308 SVRPAH ILC059-069-127-151-KYC033-055-139-143-225-233-230330- /O.NEW.KPAH.SV.W.0094.110423T0308Z-110423T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PADUCAH KY 1008 PM CDT FRI APR 22 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN UNION COUNTY IN NORTHWEST KENTUCKY... SOUTHWESTERN WEBSTER COUNTY IN NORTHWEST KENTUCKY... SOUTH CENTRAL GALLATIN COUNTY IN SOUTHERN ILLINOIS... HARDIN COUNTY IN SOUTHERN ILLINOIS... EASTERN MASSAC COUNTY IN SOUTHERN ILLINOIS... POPE COUNTY IN SOUTHERN ILLINOIS... NORTHWESTERN CALDWELL COUNTY IN WESTERN KENTUCKY... CRITTENDEN COUNTY IN WESTERN KENTUCKY... LIVINGSTON COUNTY IN WESTERN KENTUCKY... NORTHWESTERN LYON COUNTY IN WESTERN KENTUCKY... * UNTIL 1030 PM CDT. * AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE FROM SIMPSON TO 8 MILES SOUTHWEST OF GOLCONDA..AND MOVING EAST AT 65 MPH. * LOCATIONS IN THE WARNING INCLUDE... GOLCONDA... BURNA... JOY... SALEM... ROSICLARE... MARION... CRESWELL... STURGIS... FARMERSVILLE... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN OCCASIONALLY PRODUCE A TORNADO QUICKLY. BE PREPARED TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3767 8793 3713 8786 3711 8863 3756 8865 TIME...MOT...LOC 0307Z 257DEG 60KT 3728 8846 WIND...HAIL 70MPH 1.00IN $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:36 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Apr 22, 6:36 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
636 PM CDT FRI APR 22 2011
.UPDATE...
FOR 00Z AVIATION ONLY.
&&
.DISCUSSION...
JUST CANCELLED THE SEVERE WATCH...AS THE MAIN CLUSTER IS
NORTHEAST OF THE REGION...AND THE SCATTERED STORMS OVER SOUTHERN
ILLINOIS HAVE REALLY WEAKENED.
AS FOR SEVERE WEATHER TONIGHT...20Z SOUNDING FROM KSGF INDICATES
JUST A MINOR CAP LEFT...WITH A NEARLY DRY ADIABATIC LAPSE RATE
ABOVE. VERTICALLY DEVELOPED CU ARE NOTED OVER MUCH OF CENTRAL AND
SOUTHWEST MISSOURI ON VISIBLE SATELLITE IMAGERY...AND THE COLD FRONT
IS LOCATED RIGHT NEAR JOPLIN MISSOURI. LOW TO MID 60S DEWPOINTS HAVE
SPREAD OVER ALL BUT THE FAR NOTHEAST CORNER OF OUR AREA...AND SHOULD
MAKE IT THROUGH THE ENTIRE AREA BY 00Z.
LOOKING FOR THE REAL SEVERE WEATHER EVENT TO INITIATE NEAR THE FRONT
IN SOUTHWEST MISSOURI AND NORTHEAST OKLAHOMA IN THE NEXT HOUR OR SO.
SUPERCELLS ARE EXPECTED INITIALLY WITH THE FULL RANGE OF SEVERE
WEATHER POSSIBILITIES. THEY WILL MOVE RAPIDLY TO THE NORTHEAST AND
EVENTUALLY DEVELOP INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS
BETWEEN 00Z AND 03Z. THE STORMS WILL LIKELY BEGIN TO BECOME LINEAR
AS THEY APPROACH THE AREA...SO WE WILL BE LOOKING FOR DAMAGING WINDS
AS THE PRIMARY CONCERN TONIGHT. LARGE HAIL AND TORNADOES MAY BE A
CONCERN IN SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS EARLY ON IN THE
EVENT AS WELL.
FLASH FLOOD WATCH LOOKING GOOD FOR TONIGHT AND SATURDAY. ALL MODELS
ARE INDICATING THAT THE EFFECTIVE BOUNDARY WILL STALL OUT NEAR THE
OHIO RIVER LATE TONIGHT...AND PROVIDE A PERSISTENT FOCUS FOR
THUNDERSTORMS AND HEAVY RAINFALL INTO SATURDAY. WIDESPREAD 2-3 INCH
RAINS ARE EXPECTED THROUGHOUT THE WATCH AREA...BUT A RELATIVELY
NARROW ZONE OF 4-5 INCH AMOUNTS WILL BE POSSIBLE WHERE THE FRONT
STALLS OUT.
BEYOND SATURDAY...THE MODELS ARE NOT AS AGRESSIVE IN SHIFTING THE
FOCUS FOR PRECIPITATION NORTH AND WEST OF OUR AREA AS IN THE PAST
FEW DAYS...SO HAVE KEPT A BIT HIGHER POPS AND MORE QPF IN THE GRIDS
SATURDAY NIGHT THROUGH WEDNESDAY. QPF NUMBERS FROM SATURDAY NIGHT
THROUGH WEDNESDAY IN OUR GRIDS HAVE 3-6 INCHES ACROSS THE AREA WITH
THE GREATEST AMOUNTS FROM SOUTHEAST MISSOURI THROUGH SOUTHERN
ILLINOIS. WOULD PREFER TO GET THE FIRST ROUND OF SIGNIFICANT RAINS
IN HERE AND SEE HOW FAR SOUTHEAST IT GETS...BEFORE EXTENDING THE
WATCH THROUGH THE WEEKEND. IT WILL MOST LIKELY BE AROUND FOR THE
NEXT SEVERAL DAYS.
&&
.AVIATION...
MAIN UPDATE TO 00Z TAF PACKAGE IS TO INCLUDE A PERIOD OF TSRA FROM
ROUGHLY 00Z TO 05Z AS ONGOING DEVELOPMENT TO THE WEST OF THE FA
CONTINUES TO MOVE/BUILD EASTWARD. THREAT TO THE TERMINALS MAY
PERSIST BEYOND 05Z ESPECIALLY EAST DEPENDING ON AMOUNT OF
ORGANIZATION/SPEED OF PROPAGATION. AS COLD FRONT LAYS DOWN ALONG
THE OHIO RIVER SHRA WILL LINGER INTO THE OVERNIGHT AND IMPACTS TO
SIG/VSBY COULD PERSIST THROUGH THE PD.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BALLARD-CALDWELL-
CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
WEBSTER.
MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ALEXANDER-EDWARDS-
FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&Hazardous weather outlook, Apr 22, 3:57 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 357 PM CDT FRI APR 22 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-231000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 357 PM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A MODERATE RISK OF SEVERE WEATHER HAS BEEN POSTED TONIGHT FOR PORTIONS OF SOUTHEAST MISSOURI NORTH AND WEST OF A LINE FROM DONIPHAN TO DEXTER TO PERRYVILLE. THE REMAINDER OF THE FOUR STATE AREA IS IN A SLIGHT RISK. AS A COLD FRONT APPROACHES THIS EVENING...NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...POSSIBLY AS LATE AS 03Z. SUPERCELLS WILL BE POSSIBLE IN THESE AREAS WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL THE PRIMARY CONCERNS. A FEW TORNADOES WILL BE POSSIBLE AS WELL. WITH TIME THE STORMS WILL ORGANIZE INTO A LARGE LINE OR MULTIPLE LINE SEGMENTS...WITH DAMAGING WINDS BECOMING THE PRIMARY THREAT...AS THE STORMS MOVE EASTWARD ACROSS THE REMAINDER OF THE AREA INTO THE OVERNIGHT HOURS. OVERNIGHT...FLASH FLOODING WILL BECOME A MAJOR CONCERN. THE COLD FRONT IS EXPECTED TO STALL OUT NEAR THE OHIO RIVER...WHICH MAY RESULT IN TRAINING OF THUNDERSTORMS ALONG IT INTO SATURDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A GOOD CHANCE OF THUNDERSTORMS IS FORECAST SATURDAY NIGHT THROUGH WEDNESDAY...ALONG AND BEHIND THE STALLED OUT FRONTAL BOUNDARY. A FEW PERIODS OF SEVERE WEATHER WILL BE POSSIBLE...BUT FLOODING WILL ONLY BECOME MORE INTENSE WITH EACH SUCCESSIVE ROUND OF THUNDERSTORMS. THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED INTO NEXT WEEK. IN ADDITION...RIVER FLOODING WILL CONTINUE TO INTENSIFY THROUGH THE COMING WEEK. WE ARE WATCHING NEXT MONDAY EVENING AND NIGHT FOR A POTENTIAL SEVERE WEATHER EVENT AS WELL. IN FACT SEVERE WEATHER APPEARS POSSIBLE IN MORE THAN ONE ROUND FROM LATE MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR THE ENTIRE AREA TONIGHT. DRS
In the hours before
Local storm report, Apr 22, 9:07 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
907 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST CHAFFEE 37.18N 89.66W
04/22/2011 E50 MPH SCOTT MO TRAINED SPOTTER
&&
DLLLocal storm report, Apr 22, 9:08 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
908 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM HAIL PERKINS 37.09N 89.78W
04/22/2011 E1.00 INCH SCOTT MO TRAINED SPOTTER
50 MPH WINDS ALSO REPORTED
&&
DLLLocal storm report, Apr 22, 9:20 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
920 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL ORAN 37.08N 89.65W
04/22/2011 E1.00 INCH SCOTT MO EMERGENCY MNGR
NUMEROUS TREES DOWN. ALSO POWER LINES DOWN IN ORAN AND
CHAFFEE
&&
DLLLocal storm report, Apr 22, 9:37 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
937 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL KARNAK 37.29N 88.98W
04/22/2011 E0.75 INCH PULASKI IL TRAINED SPOTTER
&&
DLLLocal storm report, Apr 22, 10:02 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1002 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TSTM WND GST METROPOLIS 37.15N 88.71W
04/22/2011 E60 MPH MASSAC IL TRAINED SPOTTER
&&
DLLLocal storm report, Apr 22, 10:03 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1003 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND GST JOPPA 37.21N 88.84W
04/22/2011 E55 MPH MASSAC IL TRAINED SPOTTER
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 9:17 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 43 min |
| Apr 22, 9:19 PM CDT | Flash Flood Warning | PAH | Alexander, Pulaski, Union | 3 hr |
| Apr 22, 9:23 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, White | 15 min |
| Apr 22, 9:38 PM CDT | Tornado Warning | PAH | Massac, Pope, Pulaski | 35 min |
| Apr 22, 10:31 PM CDT | Areal Flood Advisory | PAH | Gallatin, Hardin, Johnson, Massac, Pope, Saline and 1 more | 6 hr |
| Apr 22, 11:02 PM CDT | Flash Flood Warning | PAH | Jefferson | 6 hr |
| Apr 23, 12:17 AM CDT | Flash Flood Warning | PAH | Franklin, Jackson, Perry, Williamson | 6 hr |
| Apr 23, 12:44 AM CDT | Severe Thunderstorm Warning | PAH | White | 31 min |
| Apr 23, 12:55 AM CDT | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Jackson, Perry, Saline, Union and 1 more | 50 min |
| Apr 23, 2:02 AM CDT | Areal Flood Advisory | PAH | Hamilton, Johnson, Pope, Saline, Union | 3 hr |
| Apr 23, 4:27 AM CDT | Areal Flood Advisory | PAH | Gallatin, Hamilton, Hardin, Johnson, Massac, Pope and 4 more | 3 hr |
| Apr 23, 6:27 AM CDT | Flash Flood Warning | PAH | Hardin | 4 hr |
| Apr 23, 11:18 AM CDT | Areal Flood Advisory | PAH | Edwards, Franklin, Hamilton, Jefferson, Perry, Wabash and 2 more | 3 hr |
| Apr 23, 12:35 PM CDT | Flash Flood Warning | PAH | Edwards, Gallatin, Wabash, White | 6 hr |
| Apr 23, 1:42 PM CDT | Areal Flood Advisory | PAH | Alexander, Pulaski, Union | 3 hr |
| Apr 23, 2:20 PM CDT | Tornado Warning | PAH | Alexander, Massac, Pulaski | 25 min |
| Apr 23, 2:27 PM CDT | Severe Thunderstorm Warning | PAH | Alexander | 6 min |
| Apr 23, 2:46 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope | 29 min |
| Apr 23, 2:50 PM CDT | Tornado Warning | PAH | Massac, Pope | 25 min |
| Apr 23, 3:12 PM CDT | Severe Thunderstorm Warning | PAH | Hardin, Pope | 33 min |
| Apr 23, 3:34 PM CDT | Severe Thunderstorm Warning | PAH | Hardin | 41 min |
| Apr 22, 10:32 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Daviess, Henderson, Hopkins, McLean and 3 more | 43 min |
| Apr 22, 11:00 PM CDT | Tornado Warning | PAH | Daviess, Henderson, McLean, Webster | 30 min |
| Apr 22, 11:24 PM CDT | Tornado Warning | PAH | Daviess | 25 min |
| Apr 22, 11:58 PM CDT | Areal Flood Advisory | PAH | Caldwell, Hopkins, Lyon, Marshall, Muhlenberg | 2 hr |
| Apr 23, 1:12 AM CDT | Severe Thunderstorm Warning | PAH | Muhlenberg | 33 min |
| Apr 23, 2:31 PM CDT | Tornado Warning | PAH | Ballard, McCracken | 29 min |
| Apr 23, 2:51 PM CDT | Tornado Warning | PAH | Graves, McCracken, Marshall | 24 min |
| Apr 23, 3:17 PM CDT | Tornado Warning | PAH | Livingston, Lyon, Marshall | 28 min |
| Apr 23, 3:20 PM CDT | Tornado Warning | PAH | Crittenden, Livingston, Lyon | 25 min |
| Apr 23, 3:36 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Lyon | 24 min |
| Apr 23, 3:43 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Lyon, Marshall, Trigg | 32 min |
| Apr 23, 3:53 PM CDT | Tornado Warning | PAH | Daviess, Hopkins, McLean, Webster | 22 min |
| Apr 23, 4:15 PM CDT | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 30 min |
| Apr 23, 4:35 PM CDT | Tornado Warning | PAH | Muhlenberg | 25 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.